# SDR QY5R1

- Difficulty date: June 2, 2009
- Submitted: June 18, 2009
- Operation: General aviation
- Filed by: MIT Lincoln Laboratory Flight Facility, repair station QY5R162N
- Aircraft: N63AR
- Make and model: Dhav DHC6300
- Aircraft serial: 432
- Aircraft time: 30,876 hours, 18,124 cycles
- System (JASC): 5630 · Door Windows
- Part: Window
- Part number: C3FS5152
- Condition: Departed
- Location: Cabin Door
- Part time: 30,876 hours, 18,124 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

RT REAR CABIN DOOR WINDOW (PN C3FS515-2) FELL OUT IN FLIGHT.  BOTH WINDOW AND SEAL PN C3FS515-3 WERE MISSING WHEN PLANE LANDED. THIS HAPPENED WHEN THE PLANE WAS ON APPROACH TO LAND WITH 40 DEGREES FLAPS AT 80 KNOTS, DAY VFR AT 600 FT AGL.  A NEW WINDOW AND SEAL WERE PURCHASED AND INSTALLED WITH NEW PARTS WHICH INCLUDED A P/N C3FS515-5 ONE PIECE SEAL.  MECHANIC NOTED WHEN INSTALLING THE NEW PARTS THAT THE WINDOW TRIM WAS MAKING CONTACT WITH THE WINDOW AND CAUSING A SLIGHT OUTWARD PRESSURE THAT MAY HAVE CONTRIBUTED TO PUSHING THE WINDOW OUT. THE MECHANIC TRIMMED BACK THE WINDOW TRIM PIECE TO PREVENT ANY CONTACT. IT IS RECOMMENDED THAT THIS WINDOW BE CHECKED FOR SEAL INTEGRITY AND ANY UPHOLSTERY TRIM BE CHECK FOR CONTACT OR INTERFERENCE WITH THE WINDOW. EXTRA ATTENTION ON PREFLIGHT INSP IS ALSO RECOMMENDED.
